# SDR C2XA03BT010

- Difficulty date: January 17, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145LR
- Aircraft serial: 145004
- Aircraft time: 12,528 hours, 10,242 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 23092900001
- Part serial: 027
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SYR---CO2576, CREW REPORTED, LANDING GEAR LEVER DISAGREEMENT AFTER TAKEOFF.  LEFT MAIN GEAR WOULD NOT RETRACT.  AIRCRAFT AIR RETURNED TO SYR AND LANDED UNEVENTFULLY.  MAINTENANCE REMOVED AND REPLACED LEFT MAIN LANDING GEAR UPLOCK BOX IAW 32-33-10.  OPS CHECKED, RETRACTION TESTED, AND LEAK CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
